# SDR WRLA96057

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 2230 · Auto Throttle System
- Part: Auto Throttle
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, AT APPROX 35-40 KNOTS, FLIGHT CREW NOTED AUTO THROTTLE 'FAIL' ALERT FLASHED.  FLIGHT CREW ELECTED TO TERMINATE TAKEOFF.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REP PERFORM RETURN TO SERVICE TEST ON AUTO THROTTLE SEVERAL TIMES, NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
